A minimal model of the variability of marine ecosystems
Article first published online: 4 FEB 2009
© 2009 The Authors. Journal compilation © 2009 Blackwell Publishing Ltd
Fish and Fisheries
Volume 10, Issue 2, pages 115–131, June 2009
How to Cite
Mullon, C., Fréon, P., Cury, P., Shannon, L. and Roy, C. (2009), A minimal model of the variability of marine ecosystems. Fish and Fisheries, 10: 115–131. doi: 10.1111/j.1467-2979.2008.00296.x
- Issue published online: 11 MAY 2009
- Article first published online: 4 FEB 2009
- Received 20 Sept 2007 Accepted 18 Jun 2008
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!